Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Starting Birth Control Pills

I'm 3 months PP. I had a period in May, then I started June 4th with my second period which lasted until June 8th. I started taking my BC pills June 7th(Zovia) and my period stopped. I had sex June 13th, and starting June 15th I started to have breakthrough bleeding. It lasted all week and is still going on now as I speak, and I called my doctor she said its probably because of me just starting back on pills and to keep taking them as normal. My problem is, Ive been bleeding for a week. Im now taking Yaz...and I'm on my last row, right before my period is scheduled to come on again. which will be july 4th. IDK what to do anymore, becauser I want it to stop....but it doesnt look like it.

Answer Question
 
ZacksMommy09

Asked by ZacksMommy09 at 1:44 PM on Jun. 21, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (3)
  • you could start another birth control i was on the pill about a year ago and i bleed for 2 months straight until in got in my system an my menstrual cycle got used to it sometimes it just takes awhile. But my advice is if your that worried maybe start another one.
    ilovemybaby86

    Answer by ilovemybaby86 at 1:52 PM on Jun. 21, 2009

  • I had break through bleeding for almost the entire first 2 months that I was on BC after my son was born. By the 3rd pack it had quit. I had a couple of days of LIGHT spotting during the 4th pack but nothing bad. Unfortunately there isn't really anything you can do but wait it out. Usually it goes away by or before the 4th pack of whatever kind you are taking.
    Krysden

    Answer by Krysden at 2:02 PM on Jun. 21, 2009

  • My sister had weird bleeding like that and a chronic yeast infection when she was on Yaz. I would say keep using it for another month and see if it levels out. You may need to try others until you find just the right one.
    Nathskitten

    Answer by Nathskitten at 2:10 PM on Jun. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.